# SDR AALA991580

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACKED ON EDGE OF CUTOUT FOR ANTENNA PLUG AT 380 STATION ON BELLY.  INSTALLED DOUBLER PER SRM 53-04 FIG 12.  (M)
